# SDR CHQA200600033

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 7,172 hours, 6,259 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TERMINATING AIRCRAFT FOR THE EVENING, EMERGENCY LIGHTS WOULD NOT TURN OFF.  ATTEMPT TO RECYCLED LIGHTS WAS UNSUCCESSFUL.  OPS CHECK EMERGENCY LIGHT SYSTEM IAW EMB 135 MM 33-50-00.  OPS CHECK GOOD.
